# SDR CALA2018110902332

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111W41031
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5310-06900 OP11 LH BS 1035 UNDERWING LONGERON WING SKIN AREA 1 EA FASTENER HOLE FOUND CRACK AT WING SKIN. LH BS 1035 UNDERWING LONGERON WING LOWER WING SKIN REPAIRED AS PER EC/RA 5710-02692 PART 1 INERIM REPAIR ATTACH FORM 44-0008 ITEM 1- 42 ACCOMPLISHED. WOEK PERFOMED ON HAECO BM HANGAR NR 9131224 BY V897471 QC 129800 REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 10000 FLT CYCL FLT CYCLES OR 119972 TOTAL FLT HOURS WHICHEVER COMES FIRST. PER EC/RA 5710-02692 PART 2 ON OR BEFORE RECHING 26190 TOTAL REF EC/RA 5710-02692 DTA DIP REQUIRED TO ACCOMPLISH INSPECTIONS REQUEST DIP PER EC/RA 5710-02692 ACCOMPLISH THE INSPECTION PER ECRA 5710-02692 PART 2 ON OR BEFORE THE AIRCRAFT REACHING 26,190 TOTAL FLIGHT CYCLES OR 119,972 TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST). REPEAT THE INSPECTIONS AT INTERVALS NOT TO EXCEED 10,000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE MHU359555 INIT: 26190 TAFC 119972 TAFH (AUTO-ITO TO -0040) RIR: 10000 FC MHU359555
